# SDR AALA202106169001

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 21,459 hours, 2,696 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY EICAS MESSAGE ON DURING CRUISE. ALARM ORIGINATED FROM LAV 3F-1RC. NO SMOKE OR ODOR DETECTED. TROUBLESHOT PER FIM 26-10-F3-46A-421A-A. CHECKED GOOD PER AMM 26-13-00-00B-320A-A.
